| Catalog Number |
H938742 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred between december 8, 2018 ¿ september 30, 2020.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) 4000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bags were leaking from unspecified locations.The leaks were discovered during setup and preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured from september 22, 2018 - september 23, 2018.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.